I've had vaginal burning and have been tested for BV, Tric and Yeast and they all come back normal, as well as for UTI. It first started three months ago shortly after stopping breastfeeding and after having my wisdom teeth pulled. I ended up with nerve damage in my tongue from my teeth being pulled and still have a burning/numbness in my tongue
When the burning first started I had some discharge and assumed it was a yeast infection, I took Difuclan and it still didn't go away so I went to the doctor had a pap and he said to use canasten cream for 7 days. I did this and the burning went away. Two and half weeks later it came back. I assumed it was another yeast infection so this time I tried Monistat and took Difuclan again. I still had burning a few days later so I went to the dr to get tested for yeast again, he did a swab and it came back negative and he also told me my first test that I had done a month ago came back negative. Tested for UTI that came back positive and gave me Macrobid, this wasn't working so then I was put on Cipro, this also wasn't working so had a third test done for a uti that came back no infection and was told to wait to see what happens. Two days later I went bak to the Dr, did another test for UTI came back that I did have one, dr told me again to wait to see if it goes away on it's own. I went to another dr three days later and she tested me and it came negative for a uti but still put me on anitbotics Doxycline.
I've since been on multiple meds. First month it was only burning in my vagina, I then tried an OCT for Vaginal Dryness called Replens and it made it worse, it caused severe internal pain. Ever since then I have been dealing with burning or a rawness feeling or intense pain (similar to when you press on a pimple or wound) that comes for hours or days and then disapears then comes back. Wondering if it is hormonal (although I've been tested and they say they are normal)
Hi! If you were my patient, I would advise you that in my opinion, at this point there are two possibilities for what is going on--and possibly both are going on at the same time. First, many women have atrophic or thin vaginal tissues after breast feeding for several weeks/months due to low hormone levels during that time. That will correct itself, given time. Sometimes I use a few doses of vaginal estrogen cream to speed up the process. The second thing I think you may have is an allergic reaction to one or several of the medications/products that you have used. I would recommend NOT using anything else at this point. If the burning is unbearable, I would suggest a steroid cream such as Lotrisone or Clobetasole for external use. A third possibility is that you could have a resistant strain of yeast--that might show up on a culture (even if it didn't show on a swab). Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.